# SDR SWIA202503171121

- Difficulty date: November 21, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO FUSELAGE FAIRING SUPPORT RH FS909 ANGLE CRACKED AT (RBL17.63) AFT DIAPHRAGM      (C-CHECK RO 3/14/2025)    REPAIRED AFT WING TO FUSELAGE FAIRING SUPPORT RH FS909 ANGLE AT (RBL17.63) AFT DIAPHRAGM REF REO 670-53-82-478 REV -A DATED 2014-11-12, COMPLIED WITH 51-900-1002-SKY
